# SDR UALA2012112806824

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 46,114 hours, 10,014 cycles
- Engine: Pwa PW4077
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Part number: DS38008
- Condition: Faulty
- Location: Nr 1 Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LAV SERVICE DUMPED LAVS FOUND WASTE STEAMS OUT OF BLOWER VENT.  NR 1 BLOWER CONT RUNS, PULLED CB & HAD NORMAL SERVICE.  NR 1 LAV BLOWER CONTINUOUSLY RUNS.  REPLACED CONNECTOR DS38008 REF WD 38-32-11.  OPS CHECK OKAY.
